MathSciNet Relay Station
MathSciNet bibliographic data
MR1258270 35K55 (35-04 35A30)
Clarkson, Peter A.; Mansfield, Elizabeth L. Symmetry reductions and exact solutions of a class of nonlinear heat equations. Phys. D 70 (1994), no. 3, 250–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement